# SDR FDKA200712366

- Difficulty date: December 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 14,701 hours, 13,695 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6040 FLL (0007 PHX LCL).  SPS ADVANCED AND FAIL MESSAGES.  MX REMOVED AND REPLACED BOTH AOA VANES.
